# SDR RRXA003822

- Difficulty date: July 27, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N811AL
- Make and model: Doug DC-8-71
- Aircraft serial: 46099
- Aircraft time: 56,239 hours, 21,405 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skin
- Part number: NPN
- Condition: Corroded
- Location: Rh Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO BASE OF VERTICAL STAB. R/H SIDE, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM. /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED PART AND INSTALLED IAW DC-8 SRM 51-1-21, 55-2-0 AND EO#00-196 WITH APPROVED 8110-3 DTAED 07/26/00. (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
